Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 18915, 24 pages
http://dx.doi.org/10.1155/2007/18915
Research Article

A Comparison of Deformations and Geometric Study of Varieties of Associative Algebras

Laboratoire de Mathématiques, Informatique et Application, Université de Haute Alsace, 4 rue des Frères Lumière, Mulhouse Cedex 68093, France

Received 13 May 2005; Accepted 7 February 2007

Academic Editor: Howard E. Bell

Copyright © 2007 Abdenacer Makhlouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdenacer Makhlouf, “A Comparison of Deformations and Geometric Study of Varieties of Associative Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 18915, 24 pages, 2007. https://doi.org/10.1155/2007/18915.